# SDR HNAA2009061900194

- Difficulty date: January 28, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 35,198 hours, 39,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85322516001
- Condition: Corroded
- Location: Cabin
- Part time: 35,198 hours, 39,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK CORRODED AT MANY LOCATIONS BETWEEN STA X109.0 TO X662. REMOVED AND REPLACE SEAT TRACK IAW RD8-53-833.
